Jump to content
CrazyBoards.org

TEVA bringing back old formula clonazepam


Recommended Posts

When I called customer service 888-838-2872 (option #3 then option #5) for customer service a rep said on 4/1/19 they are going to bring old formula TEVA clonazepam back but don’t really have a firm timeline. 

 

He said to email complaints about Actavis to Tevacs@tevapharm.com and ask for old TEva back via this email

Link to comment
Share on other sites

6 hours ago, Lapis said:

TEVA was the best generic for Klonopin IMO. I was on it for years before the formulation was switched last year. So I had to switch to Roche brand Klonopin and luckily my insurance covers it. 

teva is the pink one now right?

 

my pharmacy has been carrying qualitest. they had teva(pink). the qualitest is not as good as the old teva, but its good, for anyone who is still searching for something bettr

Link to comment
Share on other sites

9 hours ago, Klonz said:

 He said to email complaints about Actavis to Tevacs@tevapharm.com and ask for old TEva back via this email

I was on TEVA clonazepam for years, until last year when the switch happened........I have never tried the Actavis, but I was switched to ACCORD brand, which has been working fine......In fact, I can't really feel a difference between the Accord and the Teva.

If they start making the old Teva formula again, I would go back on it, but honestly, for me, the Accord is working just as well.

I realize other people might be more sensitive to changes in manufacturers, so for them I'll certainly be glad if they bring the old TEVA clonazepam back.

Edited by CrazyRedhead
Link to comment
Share on other sites

14 hours ago, looking for answers said:

teva is the pink one now right?

 

my pharmacy has been carrying qualitest. they had teva(pink). the qualitest is not as good as the old teva, but its good, for anyone who is still searching for something bettr

Teva isn’t back on the shelf yet. 

  • Haha 1
Link to comment
Share on other sites

1 hour ago, looking for answers said:

weell then, lol. id have to check, whatever this pink stuff i have is stinks. basically 1mg feels like a weak 0.5mg. i have alot of extra wouldnt use it. But the other yellow kind i mentioned is ok

At least that’s what my pharmacist said! ? 

  • Like 1
Link to comment
Share on other sites

5 hours ago, looking for answers said:

weell then, lol. id have to check, whatever this pink stuff i have is stinks. basically 1mg feels like a weak 0.5mg. i have alot of extra wouldnt use it. But the other yellow kind i mentioned is ok

Actavis makes a pink clonazepam pill, it is only .5 mg, though....

Here's a pic of the Actavis pink .5mg, does yours look similar?   The yellow ones you mentioned are Actavis 1mg, pictured below the pink pill.

 

pink actavis.jpg

Actavis yellow 1mg.jpg

Edited by CrazyRedhead
Link to comment
Share on other sites

18 hours ago, CrazyRedhead said:

Actavis makes a pink clonazepam pill, it is only .5 mg, though....

Here's a pic of the Actavis pink .5mg, does yours look similar?   The yellow ones you mentioned are Actavis 1mg, pictured below the pink pill.

 

pink actavis.jpg

Actavis yellow 1mg.jpg

that looks like it, although im not looking at the pills right now, but actavis sounds right, its awful, for me, YMMV

Link to comment
Share on other sites

7 hours ago, looking for answers said:

that looks like it, although im not looking at the pills right now, but actavis sounds right, its awful, for me, YMMV

I use the Accord brand, and it seems to be working for me.....Maybe you could give it a try if it's available to you...

  • Like 1
Link to comment
Share on other sites

I've been on the pink actavis brand since that is what my pharmacy supplies.  It works well for me.  Sorry so many are having trouble without the Teva brand.  I've never really felt a difference between one brand or the other. 

Link to comment
Share on other sites

  • 9 months later...
  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By Schlep
      Was forced to switch from Teva brand clonazepam (.25 mg/day) to Actavis and I'm really going through hell. I'm very sensitive to meds and held off from taking the Actavis through use of some stockpiled Teva brand from two years ago. Two weeks ago I began suffering a gradually worsening anxiety episode after six years of not having any issues. A week in I began suspecting the expired clonazepam so I started the Actavis and the transition is not going smoothly. I just feel uncomfortably different on the stuff.
      My current theory is that the anxiety probably developed as a result of the possible degraded potency of the expired Teva clonazepam. I'm also thinking that possibly the pills themselves could have triggered the anxiety (since when the anxiety hit I started taking more of the expired pills and just seemed to get worse.) Maybe one of the inactive ingredients went bad over time.  During my trials with Actavis clonazepam I experimented with a Teva pill from a slightly newer but still expired batch and experienced some kind of euphoria that eventually just developed into anxiety. As far as my reaction to the Actavis brand, I'm wondering if maybe I'm just feeling increased side effects from not having taken potent pills for so long. But there's still something different in the effect.
      So now I'm looking for any kind of suggestions because things have gotten a little intolerable. I already spoke to an old pdoc, but there wasn't much he could do for me (my present doctor doesn't really take my anxiety issues seriously. Has anyone else had similar issues from expired medication or brand changes (especiialy benzos)? One alternative I'm looking at are the clonazepam wafers that Teva still apparently makes. Does the actual formula for the medication itself (and not just the inactive ingredients) vary from brand to brand? I'm also wondering if maybe I should switch to a different benzo. So is there anyone out there who's gone through a similar experience? 
    • By Dewey
      In defense of my HMO dragging their feet on filling Clonazepam (can take up to two weeks to mail it out to me), my psych doc upped my dosage so I can stockpile them until I get my order delivered. 
      The minute he increased the dose, my HMO pharmacist had him on the phone berating him for increasing the dose.  The dose is now for 60 tablets in one month which I don't think is too high, that's 60 tablets of .5mg. He was pissed he got that phone call. Anything my HMO can do to screw up my mood medications, they will. 
      My HMO restricted the frequency of refills to once every 30 days, so I can now longer get a 30/60/90 day supply anymore.  So, to combat this, my psych doc increased the number of pills per prescription to prevent me from going thru withdrawals, which I have been going thru once a month.  I have to say benzo withdrawals are wicked. 
      I have to write up the mailorder pharmacy once a month for all their "delays" and misplacing my psych prescriptions, which I am sure at this point is on purpose.  Medicare is partly to blame due to the opioid crisis.  
      I appreciate my psych doc and all he puts up with, with my HMO.  I am trying to get away from my HMO during open enrollment. 
       
    • By morpheus
      Stupid,but was severely depressed, so took much clonazepam. Go to the ER or it will be ok?
    • By 0112358
      Used to work great for me - I don't think I've developed a tolerance issue, because I've been taking this drug in the same dose range for years, and not always daily. Anyone else experience this?
    • By original guy
      Does anyone know if klonopin can cause joint pain? I recently switched from valium to klonopin in my cocktail and my joints hurt. My muscles also feel stiff and painful. 
×
×
  • Create New...